Sh:308

Bib entry
@article{Sh:308,
 author = {Judah, Haim I. and Shelah, Saharon},
 title = {{The Kunen-Miller chart (Lebesgue measure, the Baire property, Laver reals and preservation theorems for forcing)}},
 journal = {J. Symbolic Logic},
 fjournal = {The Journal of Symbolic Logic},
 volume = {55},
 number = {3},
 year = {1990},
 pages = {909--927},
 issn = {0022-4812},
 doi = {10.2307/2274464},
 mrclass = {03E15},
 mrnumber = {1071305},
 mrreviewer = {Thomas J. Jech},
 doi = {10.2307/2274464}
}